# SDR SIMA20150311002

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 29,419 hours, 26,556 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

NUMBER 1 BLEED VLV FAIL ON EICAS IN ICING CONDITIONS WITH THRUST LEVERS IN DETENT.  TROUBLE SHOT IAW FIM 36-11-00.  PERFORMED OPERATIONAL CHECK OF ICING SYS IAW 30-10-00 & 30-80-00, & 36-11-05.  ACFT OK FOR SERVICE AT THIS TIME.
